# SDR FDEA202001100091

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT FPI AND HFEC SURFACE INSPECTION AFTER THE INITIAL BLENDOUT ON THE   RIGHT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT DOUBLER AT YW   467 , FOUND 1.5 INCH CRACK. RIGHT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT CRACKED DOUBLER   AT YW 467 CARRIED OUR REPAIR AS PER EA # 1-5730-T0351126 PT 1 TITLE : " WINGS - PLATES   AND SKINS - RH WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN   AUX SPAR YW 467." REFER SNRM # N00601, WRI # 57-30 / 8724 FOR REPAIR DETAILS . REPAIR   CLASSIFIED AS MOJOR PER GMM 6-2-100.
